On Irreducible 3-Manifolds
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1023-1032
Jaeik Lee
Dongseo University
Abstract : This paper deals with certain conditions under which irreducibility of a 3-manifold is preserved under attaching a 2-handle along a simple closed curve (and then, if necessary, capping off a 2-sphere boundary component by a 3-ball).
Keywords : irreducible, pre-sphere, 2-handle, incompressible, coplanar
MSC numbers : 57M50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd